American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B38) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 386 found      Go to page: 1 2 3 4 5 > >>

[31] Petros Galanopoulos, Daniel Girela and José Ángel Peláez. Multipliers and integration operators on Dirichlet spaces. Trans. Amer. Math. Soc. 363 (2011) 1855-1886. MR 2746668.
Abstract, references, and article information   
View Article: PDF

[32] Sherwin Kouchekian and James E. Thomson. A note on density for the core of unbounded Bergman operators. Proc. Amer. Math. Soc. 139 (2011) 2067-2072. MR 2775384.
Abstract, references, and article information   
View Article: PDF

[33] Carl C. Cowen and Eungil Ko. Hermitian weighted composition operators on $H^{2}$. Trans. Amer. Math. Soc. 362 (2010) 5771-5801. MR 2661496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jesús Araujo and Juan J. Font. Stability of weighted point evaluation functionals. Proc. Amer. Math. Soc. 138 (2010) 3163-3170. MR 2653941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] P. Boggiatto, G. De Donno and A. Oliaro. Time-frequency representations of Wigner type and pseudo-differential operators. Trans. Amer. Math. Soc. 362 (2010) 4955-4981. MR 2645057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Zhangjian Hu and Xiaomin Tang. Schatten(-Herz) class extended Cesàro operators on Bergman spaces in the unit ball of ${\mathbf {C}}^n$. Proc. Amer. Math. Soc. 138 (2010) 2803-2814. MR 2644894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Xing-Tang Dong and Ze-Hua Zhou. Products of Toeplitz operators on the harmonic Bergman space. Proc. Amer. Math. Soc. 138 (2010) 1765-1773. MR 2587461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Francisco L. Hernández, Evgeny M. Semenov and Pedro Tradacete. Strictly singular operators on $L_p$ spaces and interpolation. Proc. Amer. Math. Soc. 138 (2010) 675-686. MR 2557184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Evgueni Doubtsov. Fractional Cauchy transforms, multipliers and Cesàro operators. Proc. Amer. Math. Soc. 138 (2010) 663-673. MR 2557183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Markus Biegert. On traces of Sobolev functions on the boundary of extension domains. Proc. Amer. Math. Soc. 137 (2009) 4169-4176. MR 2538577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jacek Jachymski. König chains for submultiplicative functions and infinite products of operators. Trans. Amer. Math. Soc. 361 (2009) 5967-5981. MR 2529921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Hasi Wulan, Dechao Zheng and Kehe Zhu. Compact composition operators on BMOA and the Bloch space. Proc. Amer. Math. Soc. 137 (2009) 3861-3868. MR 2529895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] C. Chen and C-H. Chu. Hypercyclicity of weighted convolution operators on homogeneous spaces. Proc. Amer. Math. Soc. 137 (2009) 2709-2718. MR 2497483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] M. González and F. León-Saavedra. Cyclic behavior of the Cesàro operator on $L_2(0,\infty )$. Proc. Amer. Math. Soc. 137 (2009) 2049-2055. MR 2480286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] José Bonet, Mikael Lindström and Elke Wolf. Isometric weighted composition operators on weighted Banach spaces of type $H^{\infty }$. Proc. Amer. Math. Soc. 136 (2008) 4267-4273. MR 2431039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Lixin Yan. Classes of Hardy spaces associated with operators, duality theorem and applications. Trans. Amer. Math. Soc. 360 (2008) 4383-4408. MR 2395177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jyh-Shyang Jeang and Ying-Fen Lin. Characterizations of Disjointness preserving operators on vector-valued function spaces. Proc. Amer. Math. Soc. 136 (2008) 947-954. MR 2361868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Eva A. Gallardo-Gutiérrez, María J. González and Artur Nicolau. Composition operators on Hardy spaces on Lavrentiev domains. Trans. Amer. Math. Soc. 360 (2008) 395-410. MR 2342009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Sei-ichiro Ueki. Erratum to ``Weighted composition operator on the Fock space''. Proc. Amer. Math. Soc. 135 (2007) 3403-3403. MR 2322773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Kehe Zhu. Hankel operators on the Hardy space. Math. Surveys Monogr. 138 (2007) 285-302.
Book volume table of contents   
View Article: PDF

[51] Kehe Zhu. Toeplitz operators on the Bergman space. Math. Surveys Monogr. 138 (2007) 163-206.
Book volume table of contents   
View Article: PDF

[52] Kehe Zhu. Composition operators. Math. Surveys Monogr. 138 (2007) 303-324.
Book volume table of contents   
View Article: PDF

[53] Kehe Zhu. Integral operators on $L^p$ spaces. Math. Surveys Monogr. 138 (2007) 47-64.
Book volume table of contents   
View Article: PDF

[54] Kehe Zhu. Bounded linear operators. Math. Surveys Monogr. 138 (2007) 1-32.
Book volume table of contents   
View Article: PDF

[55] Kehe Zhu. Interpolation of Banach spaces. Math. Surveys Monogr. 138 (2007) 33-46.
Book volume table of contents   
View Article: PDF

[56] Kehe Zhu. Operator Theory in Function Spaces. Math. Surveys Monogr. 138 (2007) MR MR2311536.
Book volume table of contents   

[57] Kehe Zhu. Bloch and Besov spaces. Math. Surveys Monogr. 138 (2007) 101-132.
Book volume table of contents   
View Article: PDF

[58] Kehe Zhu. Hardy spaces and BMO. Math. Surveys Monogr. 138 (2007) 253-284.
Book volume table of contents   
View Article: PDF

[59] Kehe Zhu. Bergman spaces. Math. Surveys Monogr. 138 (2007) 65-100.
Book volume table of contents   
View Article: PDF

[60] Kehe Zhu. The Berezin transform. Math. Surveys Monogr. 138 (2007) 133-162.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 386 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia